# SDR YENA2022111101114

- Difficulty date: November 8, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N593JB
- Make and model: Airbus A320-232
- Aircraft serial: 02280
- Aircraft time: 68,291 hours, 24,398 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1075, PVD-MCO. 'LEVEL 3 FUME NOTED ON DECENT THROUGH 20,000 IN FWD AND AFT GALLEYS; PERFORMED GVI OF APU NO LEAKS NOTED. PERFORMED LEVEL A DECONTAMINATION. COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10 (A), 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SVC. NO 30-DAY HISTORY.'
